# SDR DALA2018042002653

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 64,597 hours, 8,434 cycles
- Engine: Pwa PW4168A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW PERFORMED AN AIR TURNBACK DUE TO RIGHT ENGINE FIRE INDICATION. ENGINE WAS SHUT DOWN AND EMERGENCY DECLARED. ENGINE FIRE CONFIRMED.
